×

zbMATH — the first resource for mathematics

Variational solutions of some nonlinear free boundary problems. (English) Zbl 0225.49013

MSC:
49J10 Existence theories for free problems in two or more independent variables
49S05 Variational principles of physics
49J15 Existence theories for optimal control problems involving ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Auchmuty, J. F. G., & R. Beals, Models of rotating stars. Astrophysical Journal 165, 79–82 (1971).
[2] Chandrasekhar, S., Introduction to the Study of Stellar Structure. Chicago: University of Chicago Press 1939. · JFM 65.1543.02
[3] Edwards, R. E., Functional Analysis; Theory and Applications. New York: Holt, Rinehart, & Winston 1965. · Zbl 0182.16101
[4] O’Neil, R., Convolution operators and L(p, q) spaces. Duke Math. J. 30, 129–142 (1963). · Zbl 0178.47701
[5] Sobolev, S. L., On a theorem of functional analysis. Mat. Sb. (N. S.) 4 (46), 471–497 (1938). Amer. Math. Soc. Translations, ser. 2, vol. 34, 39–68 (1963).
[6] Zygmund, A., Trigonometric Series, vol. I., second edition. Cambridge: Cambridge Univ. Press 1959. · Zbl 0085.05601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.